# SDR SIMA20121117006

- Difficulty date: November 17, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 26,781 hours, 23,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE GALLEY CROSSBEAM AT FRAME 20 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE CROSSBEAM AT FRAME 20 IAW AEA ETN EM-53-139R2.  THE AIRCRAFT WAS RETURNED TO SERVICE.
